Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 37, NWS Indianapolis, IN

April 8, 20204 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2020, 9:07 PM EDT for 4 counties in Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 9:07 PM EDT (01:07 UTC)
Expired
Apr 8, 2020, 9:50 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Delaware County, IN, Henry County, IN, Madison County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:20 PM EDTTSTM WND DMGSelma, IN2 INCH DIAMETER TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS53 KIND 090107
SVRIND
INC035-065-095-135-090200-
/O.NEW.KIND.SV.W.0037.200409T0107Z-200409T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
907 PM EDT Wed Apr 8 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  East central Madison County in central Indiana...
  Randolph County in east central Indiana...
  Delaware County in east central Indiana...
  Northern Henry County in east central Indiana...

* Until 1000 PM EDT.

* At 907 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Anderson, moving east at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Muncie, Anderson, Alexandria, Winchester, Yorktown, Union City,
  Chesterfield, Albany, Daleville, Parker City, Farmland, Lynn,
  Selma, Ridgeville, Saratoga, Losantville, Modoc, Springport,
  Blountsville and Summit Lake State Park.

This includes Interstate 69 between mile markers 226 and 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for central and
east central Indiana.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

&&

LAT...LON 4000 8521 4005 8567 4024 8569 4031 8522
      4031 8481 4001 8481
TIME...MOT...LOC 0107Z 266DEG 43KT 4016 8556 

HAIL...1.00IN
WIND...70MPH
 
$$

50
3 follow-up statements
449 
WWUS53 KIND 090122
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
922 PM EDT Wed Apr 8 2020

INC095-090132-
/O.CAN.KIND.SV.W.0037.000000T0000Z-200409T0200Z/
Madison IN-
922 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for east central
Indiana.

LAT...LON 4003 8550 4027 8550 4031 8522 4031 8481
      4001 8481 4000 8521
TIME...MOT...LOC 0122Z 266DEG 43KT 4017 8533 

$$

INC035-065-135-090200-
/O.CON.KIND.SV.W.0037.000000T0000Z-200409T0200Z/
Randolph IN-Delaware IN-Henry IN-
922 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR RANDOLPH...SOUTHERN DELAWARE AND NORTHEASTERN HENRY COUNTIES...

At 922 PM EDT, a severe thunderstorm was located near Muncie, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Muncie, Winchester, Yorktown, Union City, Albany, Parker City,
Farmland, Lynn, Selma, Ridgeville, Saratoga, Losantville, Modoc,
Springport, Blountsville, Summit Lake State Park, Ball State
University and Prairie Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for east central
Indiana.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

LAT...LON 4003 8550 4027 8550 4031 8522 4031 8481
      4001 8481 4000 8521
TIME...MOT...LOC 0122Z 266DEG 43KT 4017 8533 

HAIL...1.00IN
WIND...60MPH
 
$$

50
796 
WWUS53 KIND 090134
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
934 PM EDT Wed Apr 8 2020

INC035-065-090142-
/O.CAN.KIND.SV.W.0037.000000T0000Z-200409T0200Z/
Delaware IN-Henry IN-
934 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE AND
NORTHEASTERN HENRY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for east central
Indiana.

LAT...LON 4000 8520 4030 8521 4031 8522 4031 8481
      4001 8481
TIME...MOT...LOC 0132Z 265DEG 43KT 4017 8503 

$$

INC135-090200-
/O.CON.KIND.SV.W.0037.000000T0000Z-200409T0200Z/
Randolph IN-
934 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR RANDOLPH COUNTY...

At 932 PM EDT, a severe thunderstorm was located over Winchester, or
16 miles southeast of Dunkirk, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Winchester, Union City, Parker City, Farmland, Lynn, Ridgeville,
Saratoga, Losantville and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for east central
Indiana.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

LAT...LON 4000 8520 4030 8521 4031 8522 4031 8481
      4001 8481
TIME...MOT...LOC 0132Z 265DEG 43KT 4017 8503 

HAIL...1.00IN
WIND...60MPH
 
$$

50
032 
WWUS53 KIND 090150
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
950 PM EDT Wed Apr 8 2020

INC135-090159-
/O.CAN.KIND.SV.W.0037.000000T0000Z-200409T0200Z/
Randolph IN-
950 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for east central
Indiana.

LAT...LON 4000 8520 4030 8521 4031 8522 4031 8481
      4001 8481
TIME...MOT...LOC 0149Z 266DEG 43KT 4018 8475 

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:12 PM EDT, 55 minutes earlier.

Area forecast discussion, Apr 8, 8:12 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
Issued by National Weather Service Northern Indiana
812 PM EDT Wed Apr 8 2020

.UPDATE...
The SYNOPSIS and AVIATION Section have been updated below.

&&

.SYNOPSIS...
Issued at 810 PM EDT Wed Apr 8 2020

A complex of showers and thunderstorms will continue to
overspread central Indiana through the remainder of the evening,
tapering off from west to east late this evening into the early
overnight. These storms will likely be strong to severe as they
race across the area this evening with very strong wind gusts and
some hail. In the aftermath of the front, much cooler than normal
weather will be in place for much of the next week with chances
for rain tomorrow and again early next week. A few rumbles of
thunder will be possible at times as well.

&&

.NEAR TERM /This Evening and Tonight/...

Issued at 306 PM EDT Wed Apr 8 2020

Not much has changed since the mid-morning update with a
significant risk for severe weather late this evening and tonight,
especially across SW Indiana. A strong upper level low pressure
system is moving across southern Canada with an associated surface
cold front that is expected to pass through central Indiana
tonight. Ahead of the front, a complex of severe thunderstorms is
expected to move through the area between 8 PM and midnight.

Ample forcing will be in place this evening and with 0-6 km shear
in excess of 50 kts and low level helicity in the range of
100-300 m^s/s^s, large hail, damaging winds, and isolated QLCS
tornadoes are possible if not likely across portions of SW
Indiana. The only major inhibitor for severe weather is
instability with ongoing mixing of surface moisture which could
limit the CAPE. Surface mixing will also raise LCLs and help
lessen the tornado risk With that said, low level lapse rates will
be between 8 and 9 C/km which will allow for efficient mixing
down of thunderstorm winds by this evening. Moisture at points
along and north of I-74 will be marginal at best with lower
confidence in severe weather.

All in all, the potential is there for a brief period of
significant severe weather, especially across southwest Indiana
with lower chances the further northeast. As the system progresses
further into Indiana, the risk for hail lessens and the risk for
damaging winds increases.

As we move into the overnight hours, the story changes to the
potential for gusty winds as skies begin to clear. Winds are
likely to gust in excess of 25-30 mph at times with stronger winds
during the day tomorrow. Skies will gradually clear with lows
dropping into the low to mid 40s.

&&

.SHORT TERM /Thursday through Saturday/...

Issued at 306 PM EDT Wed Apr 8 2020

Much of the day tomorrow and through the short term will be dry
and cold with very strong cold air advection in place in the
aftermath of the low pressure system that will bring severe
weather tonight. Strong pressure gradients and mostly clear skies
during the morning hours will allow winds to gust upwards of 30 to
40 mph at times. A few rain showers are possible during the
afternoon hours with a bit of snow and graupel potentially mixing
in across the northern counties as steep low level lapse rates
will allow for effective evaporative cooling.

After tomorrow, the focus then turns to the potential for frosts
and freezes as many of the nights will be dropping into the low to
mid 30s going forward. Thursday night has the potential for a
freeze in spots with clear skies and effective radiational
cooling. Winds will likely remain too high for anything other than
very patchy frost. As we move into Friday night, conditions will
be more favorable and areas to widespread frost are likely.

Highs will range from the upper 40s to low 50s on Thursday and
Friday to the mid to upper 50s on Saturday. Lows will drop into
the low to mid 30s Thursday night and Friday night.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 306 PM EDT Wed Apr 8 2020

A cooler than normal pattern continues into the long term period
with northwesterly flow finally breaking by the weekend. Models
and ensembles are showing a stronger and more consistent signal
for rain Sunday night into Monday as an upper level low pressure
system tracks across the Ohio Valley. The heaviest axis of rain
looks to still stay south of the forecast area, but may change as
time moves forward. This system exits the area Monday night with
another shot of cold air and possibly a few snowflakes Monday
night and Tuesday night. Confidence remains very low in this
occurring with medium to high confidence in the need for frost
advisories/freeze warnings at times next week.

Temperatures will be below to much below average for much of the
period.

&&

.AVIATION /Discussion for 09/00Z TAF Issuance/...

Issued at 810 PM EDT Wed Apr 8 2020

Showers and thunderstorms upstream have merged into a convective
complex across east central Illinois and west central Indiana.
The organization of this convective complex and initially dry low
levels will promote some very strong wind gusts, possibly greater
than 50 knots for a brief time. Have included 40 knot gusts at
terminals in what appears to be a 2 hour window for strongest
thunderstorm activity, but brief localized stronger gusts in
excess of 50 knots will be possible with the thunderstorms. Fast
movement of this line should diminish convective threat in the
01Z-04Z time period from northwest to southeast. Strong post-
frontal northwest winds are also expected late evening/overnight
with some gusts in excess of 30 knots possible for a time. Deep
mixing will promote strong winds through the day Thursday. Another
short wave may produce some diurnally enhanced isolated-
scattered showers Thursday afternoon, but will defer mention at
this time with some uncertainties remaining regarding
timing/coverage.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Marsili/White
NEAR TERM...White
SHORT TERM...White
LONG TERM....White
AVIATION...Marsili
Hazardous weather outlook, Apr 8, 1:18 PM EDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
118 PM EDT Wed Apr 8 2020

INZ021-028>031-035>049-051>057-060>065-067>072-091730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
118 PM EDT Wed Apr 8 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are expected tonight. Some storms may be
severe.

Hazards: Damaging winds, large hail, isolated tornadoes, lightning,
heavy rain.

Timing: Highest severe threat will be from 800 PM to 1200 AM EDT.

Discussion: A cold front will move through the area tonight bringing
showers and thunderstorms. Severe storms are possible, with areas
southwest of a Terre Haute to Seymour line seeing the highest chances
for severe weather. Remain weather aware today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Breezy conditions are expected Thursday with gusts over 35
mph possible. Thunderstorms are possible over all or parts of the
area Sunday afternoon through Monday.

Discussion: Much colder air will flow into the area on Thursday.
Gusty winds will accompany the colder air. Frost and freeze concerns
will be around Thursday and Friday nights, as well as early next
week. A low pressure system could bring a few thunderstorms Sunday
and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

.STORM MOTION STATEMENT...

The expected storm motion tonight is from the northwest at around 50
MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 8, 8:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
859 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S CENTERTON           39.47N 86.40W
04/08/2020                   MORGAN             IN   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

MK
Local storm report, Apr 8, 9:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     4 SSE MCCORDSVILLE      39.85N 85.91W
04/08/2020  M60 MPH          HANCOCK            IN   ASOS

&&

MK
Local storm report, Apr 8, 9:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FUNNEL CLOUD     MCCORMICKS CREEK STATE  39.29N 86.76W
04/08/2020                   OWEN               IN   PUBLIC

&&

MK
Local storm report, Apr 8, 9:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     3 S MONUMENT CIRCLE     39.73N 86.16W
04/08/2020  M62 MPH          MARION             IN   PUBLIC

&&

MK
Local storm report, Apr 8, 9:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     ANDERSON                40.10N 85.69W
04/08/2020                   MADISON            IN   EMERGENCY MNGR

            POWER OUTAGES ALL OVER CENTRAL AND SOUTHERN
            MADISON COUNTY.

&&

MK
Local storm report, Apr 8, 9:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TORNADO          MCCORMICKS CREEK STATE  39.29N 86.76W
04/08/2020                   OWEN               IN   PUBLIC

&&

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:18 PM EDTSevere Thunderstorm WarningINDClay, Greene, Morgan, Owen, Parke, Putnam and 1 more42 min
Apr 8, 8:24 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Sullivan and 1 more36 min
Apr 8, 8:27 PM EDTSevere Thunderstorm WarningINDBartholomew, Boone, Hancock, Hendricks, Johnson, Marion and 4 more48 min
Apr 8, 8:46 PM EDTTornado WarningINDJohnson, Marion, Morgan, Shelby29 min
Apr 8, 8:47 PM EDTTornado WarningINDBrown, Johnson, Morgan28 min
Apr 8, 8:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Rush and 1 more51 min
Apr 8, 8:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Knox and 5 more46 min
Apr 8, 9:06 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more54 min
Apr 8, 9:36 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence39 min
Apr 9, 9:12 AM EDTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more11 hr
Apr 9, 1:26 PM EDTFreeze WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more20 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.